Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 28, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 19, 2025, 2:16 PM EST. It took effect at Feb 20, 2025, 6:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2025, 2:16 PM EST (19:16 UTC)
- In effect from
- Feb 20, 2025, 6:00 AM EST
- Expired
- Feb 20, 2025, 3:01 PM EST
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
020 WHUS71 KPHI 191916 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 216 PM EST Wed Feb 19 2025 ANZ452-201100- /O.UPG.KPHI.GL.A.0006.250220T2300Z-250221T1500Z/ /O.EXA.KPHI.GL.W.0010.250220T2300Z-250221T1500Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 216 PM EST Wed Feb 19 2025 ...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 10 AM EST FRIDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From 6 PM Thursday to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ430-431-201100- /O.CON.KPHI.GL.W.0010.250220T2300Z-250221T1500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 216 PM EST Wed Feb 19 2025 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THURSDAY TO 10 AM EST FRIDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and very rough waters expected. * WHERE...Delaware Bay. * WHEN...From 6 PM Thursday to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ453>455-201100- /O.CON.KPHI.GL.W.0010.250220T2300Z-250221T1500Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 216 PM EST Wed Feb 19 2025 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THURSDAY TO 10 AM EST FRIDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Great Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...From 6 PM Thursday to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ450-451-201100- /O.UPG.KPHI.GL.A.0006.250220T2300Z-250221T1500Z/ /O.NEW.KPHI.SC.Y.0028.250220T2300Z-250221T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 216 PM EST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 6 PM EST FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ out 20 nm. * WHEN...From 6 PM Thursday to 6 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
053 WHUS71 KPHI 191939 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 239 PM EST Wed Feb 19 2025 ANZ452>455-201100- /O.EXB.KPHI.SC.Y.0028.250220T1100Z-250220T2300Z/ /O.CON.KPHI.GL.W.0010.250220T2300Z-250221T1500Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 239 PM EST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THURSDAY TO 10 AM EST FRIDAY... * WHAT...For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt expected. For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 35 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Little Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...For the Small Craft Advisory, from 6 AM to 6 PM EST Thursday. For the Gale Warning, from 6 PM Thursday to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ430-431-201100- /O.EXB.KPHI.SC.Y.0028.250220T1100Z-250220T2300Z/ /O.CON.KPHI.GL.W.0010.250220T2300Z-250221T1500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 239 PM EST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THURSDAY TO 10 AM EST FRIDAY... * WHAT...For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt and choppy waters expected. For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 35 kt and very rough waters expected. * WHERE...Delaware Bay. * WHEN...For the Small Craft Advisory, from 6 AM to 6 PM EST Thursday. For the Gale Warning, from 6 PM Thursday to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ450-451-201100- /O.CON.KPHI.SC.Y.0028.250220T2300Z-250221T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 239 PM EST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THURSDAY TO 6 PM EST FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ out 20 nm. * WHEN...From 6 PM Thursday to 6 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
999 WHUS71 KPHI 200559 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1259 AM EST Thu Feb 20 2025 ANZ450-451-210030- /O.NEW.KPHI.SC.Y.0029.250220T1100Z-250220T2300Z/ /O.UPG.KPHI.SC.Y.0028.250220T2300Z-250221T2300Z/ /O.EXB.KPHI.GL.W.0010.250220T2300Z-250221T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 1259 AM EST Thu Feb 20 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST FRIDAY... * WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 30 kt expected. For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 35 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...For the Small Craft Advisory, from 6 AM this morning to 6 PM EST this evening. For the Gale Warning, from 6 PM this evening to 6 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ452>455-210030- /O.CON.KPHI.SC.Y.0028.250220T1100Z-250220T2300Z/ /O.EXT.KPHI.GL.W.0010.250220T2300Z-250221T2300Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1259 AM EST Thu Feb 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM EST THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST FRIDAY... * WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt expected. For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 35 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...For the Small Craft Advisory, from 6 AM this morning to 6 PM EST this evening. For the Gale Warning, from 6 PM this evening to 6 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ430-431-210030- /O.CON.KPHI.SC.Y.0028.250220T1100Z-250220T2300Z/ /O.EXT.KPHI.GL.W.0010.250220T2300Z-250221T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1259 AM EST Thu Feb 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM EST THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST FRIDAY... * WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 30 kt and choppy waters expected. For the Gale Warning, northwest winds 15 to 25 kt with gusts up to 35 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...For the Small Craft Advisory, from 6 AM this morning to 6 PM EST this evening. For the Gale Warning, from 6 PM this evening to 6 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
676 WHUS71 KPHI 202001 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 301 PM EST Thu Feb 20 2025 ANZ430-431-211000- /O.CAN.KPHI.SC.Y.0028.000000T0000Z-250220T2300Z/ /O.EXT.KPHI.GL.W.0010.250220T2001Z-250221T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 301 PM EST Thu Feb 20 2025 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and rough waters. * WHERE...Delaware Bay. * WHEN...Until 6 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ450-451-211000- /O.CAN.KPHI.SC.Y.0029.000000T0000Z-250220T2300Z/ /O.EXT.KPHI.GL.W.0010.250220T2001Z-250221T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 301 PM EST Thu Feb 20 2025 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST FRIDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 4 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ out 20 nm. * WHEN...Until 6 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ452>455-211000- /O.CAN.KPHI.SC.Y.0028.000000T0000Z-250220T2300Z/ /O.EXT.KPHI.GL.W.0010.250220T2001Z-250221T2300Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 301 PM EST Thu Feb 20 2025 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST FRIDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Little Egg Inlet to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 9:38 AM EST, 4 hours 38 minutes earlier.
Area forecast discussion, Feb 19, 9:38 AM EST, 4 hours 38 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
938 AM EST Wed Feb 19 2025
.SYNOPSIS...
An area of low pressure develops off the Carolina coast
later today then tracks northeastward and out to sea through
Thursday. High pressure will build in later Friday into
Saturday, then low pressure tracks across the Great Lakes region
early next week with a weak cold front approaching our area.
&&
.NEAR TERM /THROUGH THURSDAY/...
As of 935 AM, the 12z Sterling/Dulles, VA RAOB showed a good
amount of dry air still below 850 mb. Radar data and surface
observations indicate that the leading edge of the radar
reflectivities are aloft as a result. It will take longer
northeastward for the low levels to moisten and allow the snow
to reach the surface. Therefore, delayed the PoP increase some
across our southern Delmarva zones. Otherwise, a very cold
morning in progress with a lot of high level cloudiness. This
cloudiness is much thinner across our far northern zones. Did
increase the cloud cover faster especially northward.
Otherwise, a large area of arctic high pressure is located over
the central part of the U.S. this morning, with a secondary
high centered over DelMarVa. With the high cloud cover in
place across much of the area and continued modest northwesterly
low-level flow, temperatures will be slow to rise. Expect high
temperatures to be below freezing area-wide.
As we progress into the afternoon hours, a closed mid-level low
will begin to approach the area from the west. In response, a
surface low will develop off the Southeast coast and begin to
approach the area by this afternoon. Snow chances will begin to
increase across portions of eastern Maryland and southern
Delaware this afternoon, and eventually into portions of
far southeastern New Jersey this evening.
Overall, the following snowfall totals can be expected:
A coating in some areas for the southern Poconos, northern New
Jersey, the Lehigh Valley down to the I-95 corridor, and most of
southern New Jersey.
Mainly 1 to 3 inches for southern portions of the eastern
shores of Maryland, southern Delaware, and near southern Cape
May County, NJ. The highest amounts, 3-4 inches, are expected to
be in the southern portions of the counties in the Winter
Weather Advisory.
Confidence in the synoptic snow amounts is fairly high in that
we'll see generally low snow totals but some ensemble members
do show the potential for a higher impact mesoscale band to
develop over portions of southern Delaware. The WPC Snowband
Prototype shows at least one band from the HREF moving into
Sussex County DE. If this does occur, rates could reach or
exceed 1"/hour with snow quickly accumulating for a time. This
is of low confidence.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
Cold and blustery to close out the week as high pressure builds
in from the west. Fortunately, the high will be weakening as it
does so, and waning cold advection will allow for some airmass
modification on Friday under mostly sunny skies.
Expected afternoon highs on Friday to top out in the mid to
upper 30s in many areas, with many areas south of I-78 climbing
above freezing for the first time since Monday. Night time lows
will still be below normal, ranging from the mid teens to near
20 degrees.
For Thursday night through at least the first half of Friday,
conditions will be quite breezy as the pressure gradient
strengthens. Northwest winds near 15-20 mph with gusts in the
30-35 mph range. The winds will produce single digit wind chills
Thursday night, with maximum chills only in the 20s on Friday.
Winds will be lessening for Friday night, but still a breeze
blowing with wind chills closer to 10 degrees.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Summary...The cold eases as it turns milder over the weekend
and especially early next week.
Synoptic Overview...An upper-level trough shifts to our east
later Friday with some weak ridging briefly sliding across our
area. A shortwave trough then moves through Saturday, followed
by another upper-level trough potentially arriving during early
next week. At the surface, high pressure builds over our area
later Friday into Saturday before weakening and shifting to our
southwest. A weak cold front or surface trough may move through
Saturday night into Sunday. Low pressure moving across the Great
Lakes Monday into Tuesday should pull a warm front to our
north, with a surface trough or weak cold front approaching from
the west during Tuesday.
For Saturday and Sunday...The flow aloft is more zonal Saturday
and with surface high pressure weakening some and settling well
to our southwest, a shortwave trough may quickly slide across
our area Saturday night. Some guidance is a bit sharper with
this feature and therefore offers some light precipitation,
however there is some uncertainty with this. For now, opted to
keep the forecast dry through the weekend. Given the core of the
cold air has retreated well to our north and northeast, a
milder pattern will result in high temperatures increasing some
each day with widespread 40s forecast for Sunday afternoon.
For Monday and Tuesday...An upper-level trough may amplify
eastward from south-central Canada to the Ohio Valley. This
would support surface low pressure in the vicinity of the Great
Lakes region as it tracks eastward. A warm front should be
lifting north of our area or already be to our north, then a
trough or weak cold front may arrive Tuesday. As of now this
feature may be more of a clipper-type system with limited
moisture, however there is plenty of time for this scenario to
change within the suite of model guidance including the National
Blend of Models output. Either way, the pattern looks to favor
a milder one during this time with high temperatures reaching or
topping 50F both afternoons for portions of our area.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...VFR ceilings. West-northwest winds around 10 knots.
Moderate confidence.
Tonight...VFR ceilings. Some light snow may brush KMIV and KACY
with MVFR conditions. Northwest to north winds near 5 knot. Low
confidence regarding snow/sub sub-VFR conditions occurring.
Thursday...Sub-VFR conditions possible at times with some snow
showers, especially in the afternoon. North to northwest winds
increasing to 10-15 knots with gusts 20-25 knots. Low confidence
with the snow shower coverage.
Outlook...
Thursday night and Friday...VFR. Gradually decreasing cloud
cover Thursday night. Northwest wind gusts up to 30 knots.
Saturday and Sunday...VFR overall with lighter winds.
&&
.MARINE...
The conditions should be mainly below Small Craft Advisory
criteria through tonight. Northwest winds however will increase
some later tonight, especially across the southern waters, with
gusts close to 25 knots toward daybreak Thursday.
Outlook...
Thursday...Small Craft Advisory conditions possible due to
northwest winds increasing to 15-20 knots with gusts up to 25
knots.
Thursday night and Friday...Increasing northwest winds to near
20-30 kts with gusts of 30-40 kts. The strongest winds are
expected toward the south, especially across Delaware Bay and
adjacent ocean waters. The Gale Watch was upgraded to a Gale
Warning for these areas from Thursday evening through Friday
morning, and the watch remains in effect elsewhere. Light
freezing spray likely Thursday night into Friday morning.
Saturday and Sunday...The conditions are anticipated to be
below Small Craft Advisory criteria.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...Winter Weather Advisory from 1 PM this afternoon to 6 PM EST
Thursday for DEZ003-004.
MD...Winter Weather Advisory from 1 PM this afternoon to 6 PM EST
Thursday for MDZ019-020.
MARINE...Gale Warning from 6 PM Thursday to 10 AM EST Friday for ANZ430-
431-453>455.
Gale Watch from Thursday evening through Friday morning for
ANZ450>452.
&&
SYNOPSIS...Gorse
NEAR TERM...Cooper/Deal/Gorse
SHORT TERM...Staarmann
LONG TERM...Gorse/Staarmann
AVIATION...Cooper/Deal/Gorse/MPS
MARINE...Cooper/Deal/Gorse/MPSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 1:23 AM EST | Gale Warning | PHI | 61 hr | |
| Feb 19, 1:23 AM EST | Small Craft Advisory | PHI | 5 hr |
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.